zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lusin’s theorem on monotone measure spaces. (English) Zbl 1218.28012
Summary: A kind of regularity of monotone measures is shown by using the pseudometric generating property of set function (for short (p.g.p.)) and an equivalence condition for Egoroff’s theorem. Lusin’s theorem, which is well-known in classical measure theory, is generalized to monotone measure spaces. The continuity from above and below of set functions is not required in the discussions; therefore, the previous results obtained by {\it Q. Jiang} et al. [Fuzzy Sets Syst. 83, No. 1, 99--106 (1996; Zbl 0878.28013); ibid. 105, No. 2, 293--297 (1999; Zbl 0954.28009)] are generalized. An approximation of measurable functions by continuous functions on monotone measure spaces is presented.

28E05Nonstandard measure theory
28E10Fuzzy measure theory
Full Text: DOI
[1] Asahina, S.; Uchino, K.; Murofushi, T.: Relationship among continuity conditions and null-additivity conditions in non-additive measure theory, Fuzzy sets and systems 157, 691-698 (2006) · Zbl 1091.28010 · doi:10.1016/j.fss.2005.10.017
[2] Dobrakov, I.: On submeasures I, Dissertations math. 112, 1-35 (1974) · Zbl 0292.28001
[3] Dobrakov, I.; Farkova, J.: On submeasures II, Math. slovaca 30, 65-81 (1980) · Zbl 0428.28001
[4] Jiang, Q.; Suzuki, H.: Fuzzy measures on metric spaces, Fuzzy sets and systems 83, 99-106 (1996) · Zbl 0878.28013 · doi:10.1016/0165-0114(95)00304-5
[5] Jiang, Q.; Wang, S.; Ziou, D.: A further investigation for fuzzy measures on metric spaces, Fuzzy sets and systems 105, 293-297 (1999) · Zbl 0954.28009 · doi:10.1016/S0165-0114(98)00328-5
[6] Kawabe, J.: Regularity and Lusin’s theorem for Riesz space-valued fuzzy measures, Fuzzy sets and systems 158, 895-903 (2007) · Zbl 1121.28021 · doi:10.1016/j.fss.2006.12.010
[7] Li, J.: A further investigation for egoroff’s theorem with respect to monotone set functions, Kybernetika 39, 753-760 (2003) · Zbl 1249.93044
[8] Li, J.: Order continuous of monotone set function and convergence of measurable functions sequence, Appl. math. Comput. 135, 211-218 (2003) · Zbl 1025.28012 · doi:10.1016/S0096-3003(01)00317-4
[9] Li, J.; Yasuda, M.: Egoroff’s theorems on monotone non-additive measure space, Int. J. Uncertain. fuzz. Knowledge-based syst. 12, 61-68 (2004) · Zbl 1045.28013 · doi:10.1142/S0218488504002655
[10] Li, J.; Yasuda, M.: Lusin’s theorem on fuzzy measure spaces, Fuzzy sets and systems 146, 121-133 (2004) · Zbl 1046.28012 · doi:10.1016/S0165-0114(03)00207-0
[11] Li, J.; Yasuda, M.: On egoroff’s theorems on finite monotone non-additive measure spaces, Fuzzy sets and systems 153, 71-78 (2005) · Zbl 1077.28015 · doi:10.1016/j.fss.2005.01.010
[12] Murofushi, T.; Uchino, K.; Asahina, S.: Conditions for egoroff’s theorem in non-additive measure theory, Fuzzy sets and systems 146, 135-146 (2004) · Zbl 1046.28013 · doi:10.1016/j.fss.2003.09.006
[13] Narukawa, Y.: Inner and outer representation by Choquet integral, Fuzzy sets and systems 158, 963-972 (2007) · Zbl 1143.28008 · doi:10.1016/j.fss.2006.12.005
[14] Y. Narukawa, T. Murofushi, Choquet integral with respect to a regular non-additive measure, in: Proceedings of the 2004 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE 2004), pp. 517 -- 521. · Zbl 1044.28015
[15] Pap, E.: Null-additive set functions, (1995) · Zbl 0856.28001
[16] Pap, E.: Regular null additive monotone set functions, Univ. u novom sadu zb. Rad prirod. Mat. fak. Ser. mat. 25, No. 2, 93-101 (1995) · Zbl 0901.28015
[17] Royden, H. L.: Real analysis, (1988) · Zbl 0704.26006
[18] Sun, Q.: Property (S) of fuzzy measure and Riesz’s theorem, Fuzzy sets and systems 62, 117-119 (1994) · Zbl 0824.28014 · doi:10.1016/0165-0114(94)90080-9
[19] Wang, Z.; Klir, G. J.: Generalized measure theory, (2009) · Zbl 1184.28002
[20] Wu, C.; Ha, M.: On the regularity of the fuzzy measure on metric fuzzy measure spaces, Fuzzy sets and systems 66, 373-379 (1994) · Zbl 0844.28009 · doi:10.1016/0165-0114(94)90105-8